# SDR IPXA2021032067030

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 27,224 hours, 17,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Corroded
- Location: Bs 1380 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2AFTER REMOVED 2EA PULLING RIVETS AT STA 1380 BETWEEN S-28R AND 2-29R AND S-29R CORROSION OUT OF LIMITS AREA WAS FOUNDACCOMPLISHED EA# 757-5360-27-A2558 REV PRELIMINARY 1,2 AND 3
